# SDR IPXA2023041892912

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 25,869 hours, 15,901 cycles
- Engine: Pwa PW4158
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:NA*SUPPLEMENTAL SDR* *EMERGENCY DECLARED* *IFSD* ENG 1 FAIL AT FL 280 EMERGENCY DECLAREDR AND R EEC PER A300 AMM 73-21-01-0401, PERCAUTIONARY. OPS- BITE CHECK GOOD PER AMM 71-00-00 P. BLOCK 501. G FAYBEN 5956010 04-18-23. FOUND LT OUTBD FUEL TANK ISOLATION VALVE CLOSED. SWITCH WAS IN OPEN POSITION BUT VALVE INDICATED CLOSED. PRESSED SWITCH AND VALVE OPEDNED. SWITCH WOULD NOT CYCLE
